I’ve been on some sort of benzo for 9 years. I probably should have cut less. But not going up. Will power through. Thanks for replying.
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
Spoke to my psychiatrist today and she said cut back anyway. If I’m going to have side effects I should go quicker and tough it out. Wasn’t happy with the answer, but I’m going to give it a try. Wish me luck.
Yes but I need to go slower than she suggests
Thanks for your feedback. Sometimes I think I’m the only one
Yes but she wants me to move faster than I can. I’m very sensitive to meds and need to take it at my own pace. I’m going to try the vitamins. Just need to feel connected. Thanks
You say you are successfully withdrawing from several meds. How are you doing that? I’m trying to withdraw from 15mg of Lexapro and feeling sad, weepy and a little out of it.